Skip to main content

Uniqueness of A-infinity structures and Hochschild cohomology

Roitzheim, Constanze, Whitehouse, Sarah (2011) Uniqueness of A-infinity structures and Hochschild cohomology. Algebraic & Geometric Topology, 11 (1). pp. 107-143. ISSN 1472-2739. (doi:10.2140/agt.2011.11.107) (KAR id:30123)

PDF Publisher pdf
Language: English
Download (307kB) Preview
[thumbnail of uniqueness_final_oct11.pdf]
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL:


Working over a commutative ground ring, we establish a Hochschild cohomology criterion for uniqueness of derived A-infinity algebra structures in the sense of Sagave. We deduce a Hochschild cohomology criterion for intrinsic formality of a differential graded algebra. This generalizes a classical result of Kadeishvili for the case of a graded algebra over a field.

Item Type: Article
DOI/Identification number: 10.2140/agt.2011.11.107
Uncontrolled keywords: A-infinity algebras, Hochschild cohomology
Subjects: Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Constanze Roitzheim
Date Deposited: 13 Aug 2012 15:53 UTC
Last Modified: 16 Nov 2021 10:08 UTC
Resource URI: (The current URI for this page, for reference purposes)
Roitzheim, Constanze:
  • Depositors only (login required):


Downloads per month over past year